# SDR SWAA2018041621209

- Difficulty date: April 6, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TIE-DOWN RAIL LOWER SURFACE AT NUTPLATE CORRODED AT BS 827+16, RBL 14.  R&R TIE DOWN RAIL PER SRM & DWG.
